So i did LSD for my 2nd time. and i had a super strong kind this time and had a great trip. nothing went wrong. right after the peak we smoked a bowl and everything was fine.. then the next morning i smoked a bowl to get my day going. like i always do.. and it didnt go well. i felt like ****. i heard this hard core ringing in my head and i just went to sleep. then the next day i smoked all day with my friends then durning the night i was cooking food. then it just hit me and i got the same ****** feeling and i just sat down and passed out on the kitchen floor. then i got up and went to my bed and slept for an hour or two got up and started walking down the hall and just hit the ground just lost it blacked out and woke up 5 mins later. slept for another 20 mins and i was fine. then i smoked for two weeks not as much and everything was fine. then the other day i came home after smoking all night and went to go lift up the garage door and the same thing happened and i passed out and woke up laying on the ground at 3 in the morning got up felt fine went inside and then went back to bed. and today i smoked with my friend who i smoke with all the time. and i was chilling in my room and my heart was pounding super hard and my head was getting this pulsating thing too. it is weird, what should i do. i really would like to smoke pot still im quitting everything else. but idk if i just need to not smoke for a while and cool down or what?
I would recommend you stop smoking for a few weeks to see if anything improves. I get the sense you probably won't. At the very least, lay off the LSD. It can have residual effects that remain your body for a long time. It's an unregulated chemical narcotic, and dosage varies from one hit to the next. Very dangerous stuff.
I don't know how old you really are, I doubt your 89, but irregardless of your actual age, you need to very, very seiously reevaluate your lifestyle.
As rls27 stated above, LSD is a totally unregulated drug..........it can be made in anyones basement and you never know exactly what's in it or how strong it will be. It is an extremely powerful drug and has been known to trigger psychotic events. As was stated, it's VERY dangerous stuff and it's foolish to mess around with it............unless you enjoy playing Russian Roulette with your mind.
Since you've been passing out quite frequently, I would suggest seeing a doctor as soon as possible,,,,,,,,,,but you need to be totally honest about your drug use. You'll just be wasting his time and possibly harming your health if you don't.
For gods sake...get a grip, grow up and stop pouring illegal substances into your body. Your body is trying to tell u enough is enough. Im sure your not naive enough to think that abusing your body is not going to have consequences. Your doing this to yourself. You need to help yourself before others can help you. You are seriously damaging your health.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.